Diagonals of the laurent series of rational functions

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1007/s11202-009-0119-z

Ключевые слова: diagonal; Laurent series; hyperplane amoeba; separating cycle; local residue; integral representation; algebraic function, Algebraic function, Diagonal, Hyperplane amoeba, Integral representation, Laurent series, Local residue, Separating cycle

Аннотация: We consider the problem of the algebraicity of diagonal series for the Laurent expansions of rational functions, geometrically identifiable using the amoeba of the denominator or an integer point in its Newton polyhedron. We give sufficient conditions for the algebraicity of diagonals basing on the theory of multidimensional residues and topological properties of the complements to collections of complex hypersurfaces in complex analytic varieties.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 50, Is. 6

Номера страниц: 1081-1091

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.